MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; GENERATOR, LESION, RADIOFREQUENCY

BOSTON SCIENTIFIC NEUROMODULATION; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-4-120VH
Medical Device Problem Codes Defective Device (2588); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the electrode had a smell of smoke like perhaps something electrical is overheating inside the unit.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Rfg-4-120vh, sn: (b)(6).The returned generator was analyzed and visual inspection passed.No major damage or major scratches.Touch screen display is good.Connectors are good, footswitch connector is good.The field failure was not confirmed.

Brand Name
NA
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key13558462
Report Number3006630150-2022-00556
Device Sequence Number3696246
Product Code GXD
UDI-Device Identifier08714729968337
UDI-Public08714729968337
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-4-120VH
Device Catalogue NumberRFG-4-120VH
Device Lot NumberG4-1565
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown